# SDR EIAA980295

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619503N
- Condition: Cracked
- Location: Bs 737
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, FUSELAGE FRAME FS 737 HAS A CRACK AT LONGERON 17L.  REPAIRED PER SB 53-131.  (M)
